# SDR AWXA0000707

- Difficulty date: October 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 49,523 hours, 31,492 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C380901
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, SIDE CHORD CRACKED AT FS 178, LBL 36, WL 195 AND WL 207.  CUT OUT DAMAGED AREA IAW SIA 53-003-00, FABBED AND INSTALLED SPLICE PLATE IAW 737 SIA 53-003-00 AND SRM 51-40-02.
